Research Article Open Access

Global Behavior of a Higher Order Difference Equation

Alaa E. Hamza and R. Khalaf-Allah

Abstract

In this work we study the asymptotic stability of the nonnegative equilibrium points of the difference equation. We discuss the conditions under which there exist prime period two solutions and semicycles. Finally we investigate the oscillation and the existence of unbounded solutions.

Journal of Mathematics and Statistics
Volume 3 No. 1, 2007, 17-20

DOI: https://doi.org/10.3844/jmssp.2007.17.20

Submitted On: 17 August 2006 Published On: 31 March 2007

How to Cite: Hamza, A. E. & Khalaf-Allah, R. (2007). Global Behavior of a Higher Order Difference Equation. Journal of Mathematics and Statistics, 3(1), 17-20. https://doi.org/10.3844/jmssp.2007.17.20

  • 2,939 Views
  • 2,089 Downloads
  • 25 Citations

Download

Keywords

  • Difference equation
  • periodic solution
  • globally asymptotically stable